| Model Number |
SONATA |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Following implantation on (b)(6) 2025 the patient developed a persistent infection at the implant site.Despite appropriate medical management and treatment, the infection did not resolve.Due to the non-resolving infection, the decision was made to explant the device on (b)(6) 2026 to ensure patient safety and prevent further complications.